# SDR 2004F00115

- Difficulty date: December 24, 2003
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N302FV
- Make and model: Boeing 727230
- Aircraft serial: 21442
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1U109592
- Condition: Faulty
- Location: Nr 7 Le Slat
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM ELP, DURING SLAT RETRACTION, NR 7 LEADING EDGE SLAT REMAINED EXTENDED WITH SLAT HANDLE AT 0 DEGREES.  AMBER LEADING EDGE SLAT LIGHT WAS ILLUMINATED AND NR 7 INDICATED EXTENDED ON FLIGHT ENGINEERS LEADING EDGE PANEL.  AIRCRAFT RETURNED TO ELP AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED NR 7 SLAT ACTUATOR.  OPS CHECK NORMAL.  (M)
